RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 3, Pages 367–378 (Mi mz2822)  

This article is cited in 5 scientific papers (total in 5 papers)

Free and Nonfree Voronoi Polyhedra

V. P. Grishukhin

Central Economics and Mathematics Institute, RAS

Abstract: The Voronoi polyhedron of some point $v$ of a translation lattice is the closure of the set of points in space that are closer to $v$ than to any other lattice points. Voronoi polyhedra are a special case of parallelohedra, i.e., polyhedra whose parallel translates can fill the entire space without gaps and common interior points. The Minkowski sum of a parallelohedron with a segment is not always a parallelohedron. A parallelohedron $P$ is said to be free along a vector $e$ if the sum of $P$ with a segment of the line spanned by $e$ is a parallelohedron. We prove a theorem stating that if the Voronoi polyhedron $P_V(f)$ of a quadratic form $f$ is free along some vector, then the Voronoi polyhedron $P_V(g)$ of each form $g$ lying in the closure of the L-domain of $f$ is also free along some vector. For the dual root lattice $E_6^*$ and the infinite series of lattices $D_{2m}^+$, $m\geqslant 4$, we prove that their Voronoi polyhedra are nonfree in all directions.

Keywords: parallelohedron, Voronoi polyhedron, Delaunay polyhedron, Minkowski sum, quadratic form, L-domain, Gram matrix.

DOI: https://doi.org/10.4213/mzm2822

Full text: PDF file (464 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:3, 355–365

Bibliographic databases:

UDC: 511.9
Received: 11.10.2005
Revised: 10.01.2006

Citation: V. P. Grishukhin, “Free and Nonfree Voronoi Polyhedra”, Mat. Zametki, 80:3 (2006), 367–378; Math. Notes, 80:3 (2006), 355–365

Citation in format AMSBIB
\Bibitem{Gri06}
\by V.~P.~Grishukhin
\paper Free and Nonfree Voronoi Polyhedra
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 3
\pages 367--378
\mathnet{http://mi.mathnet.ru/mz2822}
\crossref{https://doi.org/10.4213/mzm2822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278880}
\zmath{https://zbmath.org/?q=an:1114.52014}
\elib{https://elibrary.ru/item.asp?id=13532950}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 3
\pages 355--365
\crossref{https://doi.org/10.1007/s11006-006-0147-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750365962}


Linking options:
  • http://mi.mathnet.ru/eng/mz2822
  • https://doi.org/10.4213/mzm2822
  • http://mi.mathnet.ru/eng/mz/v80/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dutour Sikirić M., Grishukhin V., “The decomposition of the hypermetric cone into $L$-domains”, European J. Combin., 30:4 (2009), 853–865  crossref  mathscinet  zmath  isi  scopus
    2. V. G. Zhuravlev, “Exchanged toric developments and bounded remainder sets”, J. Math. Sci. (N. Y.), 184:6 (2012), 716–745  mathnet  crossref
    3. V. G. Zhuravlev, “Teorema Gekke: forma i ideya”, Chebyshevskii sb., 12:1 (2011), 79–92  mathnet  mathscinet
    4. Sikiric M.D., Grishukhin V., Magazinov A., “On the Sum of a Parallelotope and a Zonotope”, Eur. J. Comb., 42 (2014), 49–73  crossref  mathscinet  zmath  isi  scopus
    5. V. P. Grishukhin, V. I. Danilov, “Lifting of parallelohedra”, Sb. Math., 210:10 (2019), 1434–1455  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:551
    Full text:172
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020